# SDR CA980217040

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Malfunction
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

(CAN) ON CLIMB-OUT, LANDING GEAR SLOW TO RETRACT.  ECAM WARNING, LANDING GEAR DOORS NOT CLOSED.  GEAR CYCLED ON APPROACH, NO FURTHER PROBLEMS.  MAINTENANCE PERFORMED BITE TEST, UNIT PASSED TEST.  FURTHER TO PREVIOUS SEQUENCE NR 0211247 AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  THREE RED LIGHTS, THEN NOSE GEAR GREEN ON BRIEFLY, THEN GEAR RETRACTED.  MAINTENANCE ACTION INVOLVED REPLACING GEAR AND DOOR SELECTOR VALVE.
